# SDR REXA2024102801075

- Difficulty date: February 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392057
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WHEEL BIN DIAPHRAGM IS CRACKED.  REMOVED L/H MLG WHEEL BIN DIAPHRAGM. INSTALLED NEW SERVICEABLE L/H MLG WHEEL BIN DIAPHRAGM P/N CC670-39205-7 IAW CRJ900 SRM 51-41-04-001-001-A01 AND 51-41-02-001-001-A01
